# SDR CALA2023120503548

- Difficulty date: December 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23313
- Condition: Cracked
- Location: Sta1034, S-37l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK : EA5310-06900 REV.D, OP 013 STEP 21.2, 1EA CRACK FOUND APPROX 0.050" IN DEPTH AT FUSELAGE SKIN AT 3 O''CLOCK POSITION. TRANSFER REF.NON-ROUTINE HX NRC WO.2405668 AND . FX SKIN STA 1034 AND S-37L AT UNDERWING LONGERON AREA INTERIM REPAIRED AS PER EC/RA 5330-07172 REV- PART 1. ATTACHED FORM 44-0008 ITEM 1 TO ITEM 23 ACCOMPLISHED.
